Hi EJ and welcome!
I am sorry that you are having difficulty with your discontinuation. :( This is of course difficult and disappointing when you were expecting to feel better...
Did your prescribing doctor give you a gradual weaning schedule? The symptoms you describe sound like you came off too rapidly.
Have you consulted with your doctor yet? You may want to discuss going back on the lowest level for a bit, before attempting the final step down again.
Also, some of what you are experiencing could simply be breakthrough anxiety...since you are now without one of your management tools. Are you working through self help or therapy to complete your management plan?
Please see our Resources at the top of the main forum page here for great self help material. Practicing the suggested exercises daily will make a big difference in how you feel.
Also, keep posting with us if you find it helpful. We understand, care and support is key!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 10/20/2016 9:42:29 AM (GMT-6)